# SDR C2XA01TY087

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT OMEGA BEAM AFT RAMP ANGLE FORWARD OF FRAME 20 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB-135 SRM-51-30-01, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
